Bloch Varieties of higher-dimensional periodic Schrödinger Operators


Klauer, Alexander ; Schmidt, Martin U.


DOI: https://doi.org/10.1515/JAA.2009.33
URL: https://www.degruyter.com/view/j/jaa.2009.15.issue...
Additional URL: http://citeseerx.ist.psu.edu/viewdoc/download?doi=...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of Applied Analysis : JAA
Volume: 15
Issue number: 1
Page range: 33-46
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 1425-6908 , 1869-6082
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Klauer, Alexander ; Schmidt, Martin U. (2009) Bloch Varieties of higher-dimensional periodic Schrödinger Operators. Journal of Applied Analysis : JAA Berlin [u.a.] 15 1 33-46 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item